# SDR UALA2011032401402

- Difficulty date: March 23, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 74,507 hours, 21,649 cycles
- Engine: Pwa PW2037
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 729825M
- Part serial: C0799
- Condition: Faulty
- Location: Position 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 IDG TEMP SENSOR MESSAGE INTERMITTENTLY ON.  NO TIME TO T/S, HAS HISTORY.  REPLACED NR 1 IDG, OPS GOOD.
